# SDR CALA2016052300321

- Difficulty date: May 20, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N76269
- Make and model: Boeing 737824
- Aircraft serial: 31588
- Aircraft time: 49,489 hours, 16,302 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61122
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN DENT, LOCATED 13.5" FROM FWD DOOR CUT OUT & 23" FROM TOP DOOR CUT OUT, W=1.5", Y=.127", W Y=11.81 IAW SRM 52-30-01 FIG 103 ALLOWABLE DMG 1 DETAIL F.  REPLACED DOOR SKIN IAW SRM 52-30-01 REPAIR 3.
